# SDR DALA2021093005915

- Difficulty date: September 24, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FOUND 01EA SHEAR TIE SURFACE CORROSION AT STA1285.BETWEEN S-36L AND S-35L.REF CPCP TASK NO:53 -558-00. AFT CARGO COMPARTMENT AT STA1285 BETWEEN S-36L AND S-35L 01EA NEW SHEAR TIE P/N:140T2102-572 MADE WITH CLAD SHEET AS PER BOEING DRAWING:140T2102 AND ON BOEING CONTROL NO:0270580361.THE CORROSION SHEAR TIE REPLACED AS PER B767-300 SRM51-40-02 RELEASE116.00 04/28/21.MATERIAL USED:7075-0-0.050" CLAD SHEET. (LP# 1964230)
